How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stacy Your Own Question
Dr. Stacy
Dr. Stacy, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 1555
Experience:  10 years of experience in general practice.
21779527
Type Your Dog Veterinary Question Here...
Dr. Stacy is online now
A new question is answered every 9 seconds

I accidentally Gavery my 8 pound dog my other dogs 2

Customer Question

Hi, i accidentally Gavery my 8 pound dog my other dogs 2 Claritin pills. They each get a trear and I gave her the wrong one. What do I do?
Submitted: 6 months ago.
Category: Dog Veterinary
Expert:  Dr. Stacy replied 6 months ago.
Thank you for your question. My name is***** I have been a small animal veterinarian for 14 years and I'd like to help. Do you know what strength the pills were? 5mg or 10mg?
Expert:  Dr. Stacy replied 6 months ago.
Regular claritin has a wide safety margin.... It is likely that she might be a little sleepy, but should be fine. The only exception is with claritin D... the pseudo ephedrine is very toxic in claritin D. I would just monitor her if this was regular claritin. If it was claritin D she needs to go to an emergency veterinarian ASAP. If it is regular claritin, then check her throughout the night... if she is very lethargic or vomiting then seek veterinary care, but I don't expect to see these things at this dose.I hope that helps, but if you have more questions let me know.
Expert:  Dr. Stacy replied 6 months ago.
Hi Michelle,

I'm just following up on our conversation about your pet. How is everything going?

Dr. Stacy